Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Severe headaches, soreness in lower back, high fever. Taken adcodol. Help?

Hi,I have had severe headaches that feel like my head is going to explode,my lower back is so sore to evn touch it.my entire body especially my left shoulder and left leg is so sore.with all of this,I had an extremely high fever and felt so cold .my body had burned up so bad,that I had to have cold towels put onto me and my head.I took 2adcodols and 2 tramacets for the pain.I contemplated goin to an hospital emergency roomi had some blood tests done,and they found signs of lupus so I ve had a specific lupus test done and am awaitin results now.over the last week,I have being feelin dizzy and have blacked out at least once a day.what could hav caused this terrible headache and ordeal I have Experienced?
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  56
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Dec 2012
Hello,

Thanks for posting,

Based on your above description, it will be had to relate the symptoms you have presented to be caused by Lupus as fever, headache and lower back pain could also be symptom of active urinary tract infection and if you are a woman, also acute PID. It is fine to rule out lupus but it will also be wise to rule out UTI (pyelonephritis) and if you are female and sexually active it is wise to also rule out STDs. Other differentials of lupus should also be included in the investigations (for exclusions). Also talk with your doctor after the specific lupus test has been conducted about the possibilities of an infection.

hope this helps
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor